Alert archive / Kentucky / Flash Flood Warnings in 2009

Flash Flood Warning 46, NWS Louisville, KY

August 4, 2009Madison County, Kentucky

NWS Louisville, KY issued this flash flood warning at Aug 4, 2009, 3:51 PM EDT for Madison County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2009, 3:51 PM EDT (19:51 UTC)
Expired
Aug 4, 2009, 6:13 PM EDT
In force
2 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Madison County, KY

The radar

The Jackson,KY radar (KJKL), 85 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3443 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 041951
FFWLMK
KYC151-042245-
/O.NEW.KLMK.FF.W.0046.090804T1951Z-090804T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT TUE AUG 4 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 645 PM EDT

* AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
MODERATE TO HEAVY RAINFALL ACROSS MADISON COUNTY. RADAR HAS 
ESTIMATED ONE INCH OF RAIN HAS FALLEN NORTH OF A MADISON TO 
KIRKSVILLE LINE. ANOTHER ONE TO AS MUCH AS TWO INCHES OF RAIN IS 
EXPECTED THROUGH 645 PM EDT WHICH WILL LEAD TO FLASH FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WACO...  
VALLEY VIEW...RICHMOND...BEREA...REDHOUSE AND KIRKSVILLE.

THE RUGGED TERRAIN ALONG THE CREEKS AND STREAMS WILL HAVE THE 
GREATEST THREAT OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3778 8411 3767 8410 3764 8414 3757 8410
      3756 8418 3752 8421 3752 8430 3754 8436
      3776 8453 3781 8447 3784 8449 3787 8442
      3785 8439 3789 8439 3789 8435 3791 8429
      3788 8427 3785 8409 3782 8413 3780 8409

$$

AV/JDG
2 follow-up statements
000 
WGUS73 KLMK 042116
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 PM EDT TUE AUG 4 2009

KYC151-042245-
/O.CON.KLMK.FF.W.0046.000000T0000Z-090804T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON KY-
516 PM EDT TUE AUG 4 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
MADISON COUNTY...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE TO HEAVY RAIN ACROSS MADISON COUNTY.  LAW 
ENFORCEMENT OFFICIALS REPORTED THAT SIMPSON LANE IN THE NORTHERN 
PART OF THE COUNTY WAS FLOODED FOR A TIME BUT NOW HAS RE-OPENED.  
HIGHWAY 52 AT COLLEGE HILL ROAD NEAR THE COMMUNITY OF WACO WAS 
FLOODED EARLIER...BUT IS NOW PASSABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR KENTUCKY.

&&

LAT...LON 3778 8411 3767 8410 3764 8414 3757 8410
      3756 8418 3752 8421 3752 8430 3754 8436
      3776 8453 3781 8447 3784 8449 3787 8442
      3785 8439 3789 8439 3789 8435 3791 8429
      3788 8427 3785 8409 3782 8413 3780 8409

$$

MJ
000 
WGUS73 KLMK 042213
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 PM EDT TUE AUG 4 2009

KYC151-042217-
/O.CAN.KLMK.FF.W.0046.000000T0000Z-090804T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON KY-
613 PM EDT TUE AUG 4 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MADISON COUNTY...

THE HEAVY RAIN HAS MOVED OUT OF THE COUNTY.  MADISON COUNTY 
EMERGENCY MANAGEMENT PERSONNEL AND SPOTTERS REPORT THAT THE WATER 
HAS RECEDED. THEREFORE THE WARNING HAS BEEN CANCELLED EARLY FOR 
MADISON COUNTY.  

SCATTERED STORMS ARE POSSIBLE TONIGHT...BUT ARE NOT EXPECTED TO 
CAUSE ADDITIONAL FLOODING.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT 
TUESDAY EVENING FOR KENTUCKY.

LAT...LON 3778 8411 3767 8410 3764 8414 3757 8410
      3756 8418 3752 8421 3752 8430 3754 8436
      3776 8453 3781 8447 3784 8449 3787 8442
      3785 8439 3789 8439 3789 8435 3791 8429
      3788 8427 3785 8409 3782 8413 3780 8409

$$
JDG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:00 PM EDT, 51 minutes earlier.

Area forecast discussion, Aug 4, 3:00 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 PM EDT TUE AUG 4 2009

.SHORT TERM (TONIGHT AND WEDNESDAY)...

WE WILL DROP SEVERE THUNDERSTORM WATCH 656 AT 4 PM AS THAT IS THE
TIME IT WILL EXPIRE.

MCS OVER SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY WILL CONTINUE
TO DROP SOUTH AND EAST THIS EVENING WITH ADDITIONAL VERY HEAVY RAIN
AND STRONG WINDS EXPECTED. SEVERE THUNDERSTORM WATCH 656 REMAINS IN
EFFECT UNTIL 20Z AND SEVERE THUNDERSTORM WATCH 657 UNTIL 00Z.
A COOL FRONT WAS LOCATED FROM CENTRAL MISSOURI TO NORTHERN INDIANA
THIS AFTERNOON AND WILL CONTINUE TO DROP SLOWLY SOUTH TONIGHT AND
WEDNESDAY AS AN UPPER LEVEL TROUGH SHARPENS UP ACROSS THE GREAT
LAKES REGION TONIGHT. WE WILL FOLLOW THE NAM SOLUTION FOR THE NEXT
24 HOURS HAS IT HAS BEEN THE MODEL OF CHOICE FOR THE LAST FEW
DAYS. WE WILL CONTINUE HIGH POPS TONIGHT AND WEDNESDAY MORNING AS
ADDITIONAL PRECIPITATION OCCURS AHEAD OF THE FRONT.

TEMPERATURES LATE THIS AFTERNOON AND WEDNESDAY WILL CONTINUE TO BE
STORM DEPENDENT. BWG HAS RISEN TO 90 THIS AFTERNOON WHILE OVER THE
NORTHERN FORECAST AREA READINGS HAVE STRUGGLED TO REACH 75.

.LONG TERM  (WEDNESDAY NIGHT THROUGH TUESDAY)...

THE LONG RANGE MODELS REMAIN IN AGREEMENT THROUGH THE WEEKEND
BEFORE BEGINNING TO DIVERGE BY THE MIDDLE OF NEXT WEEK.

THE DEEPER EASTERN CANADA TROUGH WILL FORCE THE COOL FRONT WELL
SOUTH OF THE FORECAST AREA LATE WEDNESDAY. SO WE HAVE TAKEN POPS OUT
OF THE FORECAST FOR THURSDAY WITH A MILD MOSTLY SUNNY DAY EXPECTED.

THE HEAT WILL BEGIN TO RETURN FRIDAY AS THE WESTERN U.S. RIDGE
SHIFTS INTO THE EASTERN UNITED STATES. A WARM FRONT WILL SHIFT NORTH
OF THE REGION FRIDAY AND WE CANNOT RULE OUT A FEW AFTERNOON SHOWERS
OR THUNDERSTORMS ACROSS SOUTHERN INDIANA.

WE WILL KEEP FRIDAY THROUGH MONDAY DRY AS THE UPPER RIDGE SETS UP
FROM THE GULF COAST STATES INTO THE LOWER OHIO VALLEY. TEMPERATURES
SATURDAY AND SUNDAY WILL WARM WELL INTO THE 90S WITH LOWS IN THE 70S.

THE RIDGE WILL BEGIN TO FLATTEN OUT TUESDAY AND ANOTHER WEAK FRONT
MAY DROP INTO THE REGION SO WE WILL MENTION LOW CHANCE POPS THAT
DAY.

&&

.AVIATION (04/18Z TAFS)...

ANOTHER CONVECTIVE COMPLEX WILL MOVE ACROSS INDIANA AND NORTHERN
KENTUCKY THIS AFTERNOON. A LINE OF STRONG STORMS ASSOCIATED WITH
THE SYSTEM WILL MOVE THROUGH LOUISVILLE BETWEEN 1830 AND 19Z AND LEX
BETWEEN 21 AND 22Z. SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE
AT BWG THIS AFTERNOON AND EVENING.

SCATTERED THUNDERSTORMS WILL CONTINUE TO POSSIBLE TONIGHT AND
WEDNESDAY AHEAD OF A COOL FRONT. VFR CONDITIONS EXPECTED OUTSIDE
STORMS.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM...JA
LONG TERM....JA
AVIATION.....JA
Hazardous weather outlook, Aug 4, 3:42 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
342 PM EDT TUE AUG 4 2009

INZ076>079-083-084-089>092-KYZ030>033-051945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-
342 PM EDT TUE AUG 4 2009 /242 PM CDT TUE AUG 4 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AS A COLD
FRONT APPROACHES THE REGION. THESE STORMS COULD PRODUCE SOME
ADDITIONAL HEAVY RAIN AND DANGEROUS CLOUD- TO- GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY. GUSTY
WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING ARE
EXPECTED WITH ANY STORMS

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE STORMS AS WELL AS HEAVY
RAIN OR FLOODING THIS EVENING.

KYZ023>029-034>043-045>049-053>057-061>067-070>078-081-082-051945-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
BULLITT KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-
MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-
HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-
SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
342 PM EDT TUE AUG 4 2009 /242 PM CDT TUE AUG 4 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
THIS EVENING AS A COLD FRONT APPROACHES. THESE STORMS COULD
PRODUCE LOCALIZED WIND DAMAGE...HAIL...HEAVY RAIN...AND DANGEROUS
CLOUD- TO-GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY. GUSTY
WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING ARE
EXPECTED WITH ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE STORMS AS WELL AS HEAVY
RAIN OR FLOODING THIS EVENING.

JA

In the hours before

Local storm report, Aug 4, 3:29 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     HARNED                  37.75N  86.42W
08/04/2009                   BRECKINRIDGE       KY   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER LMK0900067

AML
Special weather statement, Aug 4, 3:29 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT TUE AUG 4 2009

KYZ024-026>028-061-042100-
BRECKINRIDGE-BUTLER-GRAYSON-HARDIN-OHIO-
229 PM CDT TUE AUG 4 2009

...THUNDERSTORMS WITH 40 TO 50 MPH WINDS AND VERY HEAVY RAIN FROM
CENTRAL BRECKINRIDGE TO CENTRAL OHIO COUNTY...

AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF THUNDERSTORMS FROM 6 MILES NORTHEAST OF HARDINSBURG TO 6
MILES SOUTHWEST OF HARTFORD...MOVING SOUTHEAST AT 20 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING...VERY HEAVY RAIN...AND WIND
GUSTS FROM 40 TO 50 MPH ARE EXPECTED WITH THIS TIME. PEA SIZE HAIL
ALSO IS POSSIBLE.

THESE STORMS WILL MOVE ACROSS EASTERN BRECKINRIDGE...EASTERN
OHIO...WESTERN GRAYSON...WESTERN HARDIN...AND NORTHERN BUTLER
COUNTIES. THE STORMS WILL BE NEAR LEITCHFIELD AND CANEYVILLE AROUND
325 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

TF
Local storm report, Aug 4, 3:35 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
335 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0333 PM     FLASH FLOOD      LEXINGTON               38.04N  84.46W
08/04/2009                   FAYETTE            KY   NWS EMPLOYEE

            8 TO 9 INCHES OF FLOWING WATER OVER TODDS ROAD FOREST
            HILL AND MCFARLAND LN

&&

EVENT NUMBER LMK0900068

NF
Local storm report, Aug 4, 3:38 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
338 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0312 PM     FLASH FLOOD      7 N FRANKFORT           38.29N  84.87W
08/04/2009                   FRANKLIN           KY   EMERGENCY MNGR

            NUMEROUS ROADS WERE FLOODED IN THE COUNTY. THEY
            INCLUDED CAMP PLEASANT ROAD AND SEEDER ROAD IN THE PEAKS
            MILL AREA. THERE WAS A HIGH WATER RESCUE ON OAKLAND
            BRANCH ROAD. NUMEROUS SECONDARY ROADS IN NORTHEAST
            FRANKLIN COUNTY WERE COVERED WITH WATER.

&&

EVENT NUMBER LMK0900069

AML
Special weather statement, Aug 4, 3:38 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
338 PM EDT TUE AUG 4 2009

KYZ054>057-066-067-042015-
BOYLE-CASEY-GARRARD-LINCOLN-MADISON-MARION-
338 PM EDT TUE AUG 4 2009

...STRONG STORMS MOVING INTO
BOYLE...CASEY...GARRARD...LINCOLN...MADISON AND MARION COUNTIES...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
RICHMOND TO LANCASTER TO 11 MILES NORTHWEST OF LIBERTY...AND MOVING
SOUTHEAST AT 30 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAINFALL...AND STRONG GUSTY WINDS
OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR STANFORD AROUND 345 PM EDT.
  NEAR LIBERTY AROUND 400 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LS
Local storm report, Aug 4, 3:51 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N  85.35W
08/04/2009                   TAYLOR             KY   EMERGENCY MNGR

            SEVERAL TREES DOWN WITHIN CITY LIMITS AND METAL ROOF
            REPORTED BLOWN OFF

&&

EVENT NUMBER LMK0900070

NF

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 7:50 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham25 min
Aug 4, 8:13 AM EDTFlash Flood WarningLMKJefferson, Oldham3 hr
Aug 4, 8:17 AM EDTSevere Thunderstorm WarningLMKJefferson28 min
Aug 4, 8:45 AM EDTFlash Flood WarningLMKJefferson2 hr
Aug 4, 9:18 AM EDTFlash Flood WarningLMKJefferson103 min
Aug 4, 10:48 AM EDTAreal Flood WarningLMKJefferson3 hr
Aug 4, 10:55 AM EDTAreal Flood WarningLMKJefferson, Oldham3 hr
Aug 4, 11:00 AM EDTAreal Flood WarningLMKJefferson3 hr
Aug 4, 11:23 AM EDTAreal Flood WarningLMKBullitt3 hr
Aug 4, 1:29 PM EDTFlash Flood WarningLMKTrimble3 hr
Aug 4, 1:33 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham27 min
Aug 4, 1:43 PM EDTFlash Flood WarningLMKHenry, Jefferson, Oldham4 hr
Aug 4, 1:54 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby36 min
Aug 4, 1:56 PM EDTFlash Flood WarningLMKBourbon, Harrison, Nicholas, Scott4 hr
Aug 4, 2:31 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more29 min
Aug 4, 2:55 PM EDTFlash Flood WarningLMKFranklin3 hr
Aug 4, 2:59 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Madison46 min
Aug 4, 3:12 PM EDTFlash Flood WarningLMKFayette4 hr
Aug 4, 3:18 PM EDTFlash Flood WarningLMKClark3 hr
Aug 4, 3:42 PM EDTSevere Thunderstorm WarningLMKMadison34 min
Aug 4, 4:04 PM EDTFlash Flood WarningLMKTrimble3 hr
Aug 4, 4:10 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren35 min
Aug 4, 5:09 PM EDTSevere Thunderstorm WarningLMKWarren25 min
Aug 4, 5:18 PM EDTAreal Flood WarningLMKHenry, Jefferson, Oldham6 hr
Aug 4, 5:25 PM EDTAreal Flood AdvisoryLMKButler, Logan, Warren80 min
Aug 4, 5:44 PM EDTAreal Flood WarningLMKFranklin4 hr
Aug 4, 6:02 PM EDTAreal Flood WarningLMKHarrison5 hr
Aug 4, 6:13 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson32 min
Aug 4, 7:02 PM EDTAreal Flood WarningLMKTrimble3 hr
Aug 4, 7:15 PM EDTAreal Flood WarningLMKFayette2 hr
Aug 4, 7:56 PM EDTFlash Flood WarningLMKButler, Ohio3 hr

Nearby

Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.